MathSciNet Relay Station
MathSciNet bibliographic data
MR1848535 35B40 (35L70 35Q72 74D10 74H40)
Muñoz Rivera, Jaime E.; Peres Salvatierra, Alfonso Asymptotic behaviour of the energy in partially viscoelastic materials. Quart. Appl. Math. 59 (2001), no. 3, 557–578.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement